How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S. Your Own Question
Dr. Su S.
Dr. Su S., Pediatrician
Category: Pediatrics
Satisfied Customers: 21025
Experience:  20 years of experience in treating children.
9324755
Type Your Pediatrics Question Here...
Dr. Su S. is online now
A new question is answered every 9 seconds

My 12 year old son just had a seizure, my 12 year old son

Customer Question

My 12 year old son just had a seizure,
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: my 12 year old son just had a seizure, I gave him a 10 mg anal dose of diazepam to stop it which it did.... its time for his 6 ml's of keppra. Will there be any danger giving the keppra on top of the other med?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Resperidone, for calming and clonidine for sleep, all prescribed by his neurologist.
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 2 months ago.
Category: Pediatrics
Expert:  Dr. Su S. replied 2 months ago.

Greetings,
Thank you for your question.
I am Dr. Su S.
I will try my best to help you.

Expert:  Dr. Su S. replied 2 months ago.

Thank you for waiting.
I am very sorry for his symptoms.
There is no reported interaction between Keppra & Diazepam in drug data base.
It can be given.
I hope this information will be helpful.
If you have any query, please feel free to ask.
If you are happy with my answer please click on the Excellent/Good rating.
Wish him healthy life.
Regards.